# SDR 98ZZZX2738

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Cage
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FRONT CARAGO BAY DOOR; LOWER FORWARD SEAL CAGE DENTED AND CRACKED LOWER AFT SEAL CAGE CRACKED.  REPLACED BOTH LOWER SEAL CAGES.
